Journal of Nonlinear Mathematical Physics

Volume 1, Issue 2, May 1994, Pages 116 - 146

Nonisospectral Flows on Semi-infinite Jacobi Matrices

Authors
Yurij Berezansky, Michael Shmoish
Corresponding Author
Yurij Berezansky
Received 4 March 1994, Available Online 1 May 1994.
DOI
https://doi.org/10.2991/jnmp.1994.1.2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
1 - 2
Pages
116 - 146
Publication Date
1994/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1994.1.2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Yurij Berezansky
AU  - Michael Shmoish
PY  - 1994
DA  - 1994/05
TI  - Nonisospectral Flows on Semi-infinite Jacobi Matrices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 116
EP  - 146
VL  - 1
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1994.1.2.1
DO  - https://doi.org/10.2991/jnmp.1994.1.2.1
ID  - Berezansky1994
ER  -